带一个参数的四阶边值问题的一个变号解(英文)  被引量:2

One Sign-Changing Solution of Fourth-Order Boundary Value Problem with One Parameter

在线阅读下载全文

作  者:崔亚琼[1] 康淑瑰[1] 

机构地区:[1]山西大同大学数学与计算机科学学院,山西大同037009

出  处:《生物数学学报》2011年第2期263-268,共6页Journal of Biomathematics

基  金:Natural Science Foundation of China(10771128);Natural Science Foundation of Shanxi Province(2008011002-1);University Science and Technology Development Project of Shanxi Province(2009744260);Higher Education Teaching Reform Re-Search Project of Shanxi Province(2009744 260);Scientific Research Project of Shanxi Datong University(2010-B-01)

摘  要:讨论了带一个参数的非线性四阶狄利克雷边值问题变号解的存在性.在非线性项满足一定条件时,通过利用一些新的概念如O-有界锥和O-正算子,我们得到该边值问题至少存在一个变号解.In this paper, we consider the existence of sign-changing solutions for nonlinear forth-order Dirichlet boundary value problem with one parameter. Under certain conditions on nonlinearity, by applying some new concepts such as the O-bounded cone and the O-positive operator, we obtain that there exists at least one sign-changing solution.

关 键 词:四阶边值问题 O-有界锥 O-正算子 变号解 

分 类 号:O177[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象